# SDR 06FDEA0257

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  RT HORIZONTAL STABILIZER, FOUND REPAIR DOUBLER ON UPPER FRONT SPAR CAP, 4.5 X 18 INCHES.  THE EXISTING REPAIR COMPLY ROD SKETCH 94-07-02-006 FOLLOWING FEDEX EO 8-5100-7- 5001 PT 2 CRITERIA.
